Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Line element fields on manifolds


Authors: W. S. Massey and R. H. Szczarba
Journal: Trans. Amer. Math. Soc. 104 (1962), 450-456
MSC: Primary 57.32
DOI: https://doi.org/10.1090/S0002-9947-1962-0141137-5
MathSciNet review: 0141137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, La cohomologie mod 2 de certains espaces homogenes, Comment. Math. Helv. 27 (1953), 165-197. MR 0057541 (15:244h)
  • [2] -, Selected topics in the theory of fiber bundles, Chicago 1954, mimeographed notes.
  • [3] A. Dold and H. Whitney, Classification of oriented sphere bundles over a 4-complex, Ann. of Math. 69 (1959), 667-677. MR 0123331 (23:A659)
  • [4] L. Marcus, Line element fields and Lorentz structures on differentiable manifolds, Ann. of Math. 62 (1955), 411-417. MR 0073169 (17:394b)
  • [5] C. E. Miller, The topology of rotation groups, Ann. of Math. 57 (1953), 90-115. MR 0052772 (14:673b)
  • [6] H. Samelson, A theorem on differentiable manifolds, Portugal. Math. 10 (1951), 129-133. MR 0044882 (13:492c)
  • [7] W. Wu, Sur les classes caractéristiques des structures fibres sphériques, Actualités Sci. Ind. No. 1183, Hermann, Paris, 1952. MR 0055691 (14:1112d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.32

Retrieve articles in all journals with MSC: 57.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141137-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society